# SDR 2024FA0000491

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Aircraft: N812RB
- Make and model: Gulstm GVSP
- Aircraft serial: 5045
- Aircraft time: 5,250 hours, 2,341 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bellcrank
- Part number: 1159CM5021221
- Condition: Cracked
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CHECK FLIGHT CONTROL RIGGING, FULL FLAP GEAR DOWN RT AILERON 2 GRADUATIONS REQUIRED, CRUISE CLEAN LT WING OUTBOARD FLIGHT SPOILER SLIGHTLY UP". LEFT FLIGHT SPOILER BELL CRANK P/N 1159CM50209-5 (ASSY MFR 80378, 03-27-2004) FOUND CRACKED AT BEARING LOCATION FOR ROD TO IDLER P/N 1159CM50212-21 WITH SEVERE ELONGATION/DEFORMATION OF HOLE, RESULTING IN TRAILING EDGE OF OUTBOARD FLIGHT SPOILER MOVEMENT OF ABOUT 1 INCH.   CMP 276303 SHOWS ORIGINAL PARTS FITTED SINCE NEW JUNE 2004. FROM CMP CB201A C/W.
